Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions

Md Ahmadullah, Mohammad Imdad, Mohammad Arif

Abstract

In this paper, we prove coincidence and common fixed points results under nonlinear contractions on a metric space equipped with an arbitrary binary relation. Our results extend, generalize, modify and unify several known results especially those are contained in Berzig [J. Fixed Point Theory Appl. 12, 221-238 (2012))]  and Alam and Imdad [To appear in Filomat (arXiv:1603.09159 (2016))]. Interestingly, a corollary to one of our main results under symmetric closure of a binary relation remains a sharpened version of a theorem due to Berzig. Finally, we use examples to highlight the accomplished improvements in the results of this paper.

Keywords

Complete metric spaces; binary relations; contraction mappings; fixed point

Subject classification

47H10; 54H25

Full Text:

PDF

References

M. Ahmadullah, J. Ali and M. Imdad, Unified relation-theoretic metrical fixed point theorems under an implicit contractive condition with an application, Fixed Point Theory Appl. 2016:42 (2016), 1-15. https://doi.org/10.1186/s13663-016-0531-6

M. Ahmadullah, M. Imdad and M. Arif, Common fixed point theorems under an implicit contractive condition on metric spaces endowed with an arbitrary binary relation, preprint (arXiv:1701.03154 (2017)).

M. Ahmadullah, M. Imdad and R. Gubran, Relation-theoretic metrical fixed point theorems under nonlinear contractions, Fixed Point Theory, to appear (arXiv:1611.04136v1 (2016)).

A. Alam and M. Imdad, Relation-theoretic contraction principle, J. Fixed Point Theory Appl. 17, no. 4 (2015), 693-702 . https://doi.org/10.1007/s11784-015-0247-y

A. Alam and M. Imdad, Relation-theoretic metrical coincidence theorems, Filomat 31, no. 14 (2017), 4421-4439. https://doi.org/10.2298/FIL1714421A

A. Alam and M. Imdad, Nonlinear contractions in metric spaces under locally T-transitive binary relations, Fixed Point Theory, to appear (arXiv:1512.00348v1 (2015)).

M. Altman, An integral test for series and generalized contractions, Am. Math. Mon. 82 (1975), 827-829. https://doi.org/10.2307/2319801

S. Banach, Sur les op$acute{e}$rations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

M. Berzig, Coincidence and common fixed point results on metric spaces endowed with arbitrary binary relation and applications, J. Fixed Point Theory Appl. 12 (2012), 221-238. https://doi.org/10.1007/s11784-013-0094-7

H. Ben-El-Mechaiekh, The Ran-Reurings fixed point theorem without partial order: A simple proof, J. Fixed Point Theory Appl. 16 (2015), 373-383. https://doi.org/10.1007/s11784-015-0218-3

L. B. Ciric, A generalization of Banach's contraction principle, Proc. Am. Math. Soc. 45 (1974), 267-273. https://doi.org/10.2307/2040075

S. Ghods, M. E. Gordji, M. Ghods and M. Hadian, Comment on "Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces'' [Lakshmikantham and Ciric, Nonlinear Anal. TMA 70 (2009) 4341-4349], J. Comput. Anal. 14, no. 5 (2012), 958-966. https://doi.org/10.1016/j.na.2008.09.020

R. H. Haghi, Sh. Rezapour and N. Shahzad, Some fixed point generalizations are not real generalization, Nonlinear Anal. 74 (2011), 1799-1803. https://doi.org/10.1016/j.na.2010.10.052

J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Am. Math. Soc. 136 (2008), 1359-1373. https://doi.org/10.1090/S0002-9939-07-09110-1

G. Jungck, Commutings maps and fixed points, Am. Math. Mon. 83, no. 4 (1976), 261-263. https://doi.org/10.2307/2318216

G. Jungck, Common fixed points for noncontinuous nonselfs maps on non-metric space, Far East J. Math. Sci. 4 (1996), 199-255.

G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Sci. 9, no. 4 (1986), 771-779. https://doi.org/10.1155/S0161171286000935

S. Lipschutz, Schaum's outlines of theory and problems of set theory and related topics, McGraw-Hill, New York (1964).

R. D. Maddux, Relation algebras, Studies in Logic and the Foundations of Mathematics, 150, Elsevier B. V., Amsterdam (2006).

J. J. Nieto and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, no. 3 (2005), 223-239. https://doi.org/10.1007/s11083-005-9018-5

A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Am. Math. Soc. 132, no. 5 (2004), 1435-1443. https://doi.org/10.1090/S0002-9939-03-07220-4

B. Samet and M. Turinici, Fixed point theorems on a metric space endowed with an arbitrary binary relation and applications, Commun. Math. Anal. 13 (2012), 82-97.

M. Turinici, Fixed points for monotone iteratively local contractions, Dem. Math. 19, no. 1 (1986), 171-180.

M. Turinici, Linear contractions in product ordered metric spaces, Ann. Univ. Ferrara. 59 (2013), 187-198. https://doi.org/10.1007/s11565-012-0164-6

M. Turinici, Ran-Reurings fixed point results in ordered metric spaces, Libertas Math. 31 (2011), 49-55.

M. Turinici, Nieto-Lopez theorems in ordered metric spaces, Math. Student 81, no. 1-4 (2012), 219-229.

S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Pub. Inst. Math. Soc. 32 (1982),149-153.

K. P. R. Sastry and I. S. R. Krishna Murthy, Common fixed points of two partially commuting tangential selfmaps on a metric space, J. Math. Anal. Appl. 250, no. 2 (2000), 731-734. https://doi.org/10.1006/jmaa.2000.7082

Abstract Views

6416
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Some Fixed Point Results on Relational Quasi Partial Metric Spaces and Application to Non-Linear Matrix Equations
Reena Jain, Hemant Kumar Nashine, Zoran Kadelburg
Symmetry  vol: 13  issue: 6  first page: 993  year: 2021  
doi: 10.3390/sym13060993



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt